Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 3918483, 5 pages
http://dx.doi.org/10.1155/2016/3918483
Research Article

Straightforward Proofs of Ostrowski Inequality and Some Related Results

COMSATS Institute of Information Technology, Attock Campus, Attock, Pakistan

Received 19 July 2016; Accepted 25 October 2016

Academic Editor: Lianwen Wang

Copyright © 2016 Ghulam Farid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ghulam Farid, “Straightforward Proofs of Ostrowski Inequality and Some Related Results,” International Journal of Analysis, vol. 2016, Article ID 3918483, 5 pages, 2016. https://doi.org/10.1155/2016/3918483.